| Model Number |
SA60AT |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during a cataract extraction with intraocular lens (iol) implant procedure, the blue or white threads stuck to the iols.There was patient contact.Additional information has been requested.There are four medical device reports associated with this event.This report is for four of four.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The complainant indicates the use of cellugel as viscoelastic, which is not qualified to be used with the associated iol model.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).